Alabama, 2008Damaging Winds and Lightning Strike in Alabama, July 4, 2008
July 4, 2008 · NWS HUN · 4 events in 2 counties and zones
During the late afternoon and evening hours, a weakening upper level ridge of high pressure kept a slow moving cold front from pushing south into northern Alabama Thursday afternoon. However, pooling of low level moisture ahead of the front combined with a boundary south of the front and an unstable air mass produced a few severe microbursts in northwestern Alabama and one in central Madison…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the late afternoon and evening hours, a weakening upper level ridge of high pressure kept a slow moving cold front from pushing south into northern Alabama Thursday afternoon. However, pooling of low level moisture ahead of the front combined with a boundary south of the front and an unstable air mass produced a few severe microbursts in northwestern Alabama and one in central Madison county. Also, frequent lightning with one storm, which affected the city of Florence, slightly injured one teenager at McFarland Park.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jul 4, 9:33 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 4, 9:33 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1033 AM CDT FRI JUL 4 2008
.UPDATE...
TO RAISE POPS TO NEAR 50 PCT IN NW AL...AND LOWER THEM TO 20 PCT
IN THE EASTERN COUNTIES.
&&
.DISCUSSION...
CONVECTIVE/DOWNBURST THREAT IS MAIN CHALLENGE PLACED BEFORE US
THIS INDEPENDENCE DAY. VIS IMAGERY SHOWS SOME INITIAL CU CONVECTION
ALREADY W OF I-65...AND BASED UPON A CONVECTIVE TEMP OF 84F AT 12Z
ON THE KBMX SOUNDING...THIS IS NOT A SURPRISE. RADAR SHOWS A
COUPLE OF HIGH BASED CELLS CROPPING UP IN NE MS. ALTHOUGH DEEPER
MOISTURE TRANSPORT WILL CONTINUE TO LIE ACROSS TN THROUGH THIS
AFTERNOON...THERMODYNAMIC SUPPORT AND ANY OUTFLOW BOUNDARIES WILL
PROVIDE NECESSARY LIFT FOR ISOLD-SCT CONVECTION. DEEPER MOISTURE
LIES JUST TO OUR SW WITH 70+ DEW POINTS ACROSS CENTRAL MS/AL. WE
SHOULD SEE BOUNDARY LAYER MOISTURE MIX OUT AGAIN TODAY IN N
AL...BUT SHOULD SEE A GENERAL MOISTENING TREND BY LATER IN THE DAY
DUE TO ADVECTION. A MODIFIED KBMX SOUNDING FOR 88/66 YIELDS AN
SBCAPE OF 1600 J/KG...MDPI OF 0.86...AND WINDEX OF 53KT. 12Z NAM
BUFR SOUNDINGS SHOW SIMILAR READINGS WITH A PRONOUNCED INVERTED-V.
IF THE DEW POINT WERE TO CLIMB JUST A COUPLE MORE DEGREES...MDPI
RISES TO THE FAVORED 1.0 VALUE...WITH A WINDEX IN EXCESS OF 60 KT.
SO...ALTHOUGH ISOLD...THE DOWNBURST THREAT MAY BECOME FAVORABLE
LATER THIS AFTERNOON. BY EVENING...BOTH MODELS SUGGEST MCS
ACTIVITY ENCROACHING FROM THE NW...WITH OUTFLOW
BOUNDARIES/CONVECTIVE DEVELOPMENT POSSIBLY PLAYING HAVOC WITH
EVENING FIREWORKS...ESPECIALLY NW AL AND TN.
&&
.PREV DISCUSSION... /ISSUED 648 AM CDT FRI JUL 4 2008/
UPDATE...FOR 12Z TAFS
AVIATION...
VFR CONDITIONS WILL PREVAIL THIS MRNG/AFTN WITH AN ISOLATED SHRA
POSSIBLE ARND MSL BY MID MRNG. SCATTERED SHRA/TSRA WILL BE MORE
NUMEROUS ACROSS THE ENTIRE CWA THIS AFTN/EVENING AS WEAK CDFNT
APPROACHES THE AREA. TONIGHT MVFR CONDITIONS WILL BE POSSIBLE AT
BOTH TAF SITES BEGINNING ARND 03Z AND CONTINUING TO 12Z AS CDFNT
SLOWLY DRIFTS SOUTH INTO EXTREME NRN AL.
PREV DISCUSSION... /ISSUED 315 AM CDT FRI JUL 4 2008/
SHORT TERM...THROUGH SUNDAY...
SFC FRONT IS DRAPED ALONG THE OHIO/RED RIVER VALLEYS THIS MORNING.
AN AREA OF ORGANIZED CONVECTION PERSISTS ALONG THE FRONT OVER
ARKANSAS AND MUCH OF THE MID-OHIO VALLEY...BUT IT IS THE AR STORMS
HAVING AN INDIRECT INFLUENCE ON AREA WX. DEBRIS CIRRUS IS QUICKLY
ADVANCING INTO THE HUN CWFA...THOUGH IT WAS NOT EARLY/THICK ENOUGH
TO PREVENT TEMPS FROM DROPPING INTO THE 60S AT MOST LOCATIONS.
MOISTURE CONTINUES TO REBOUND WITH DEWPTS NOW IN THE LOW/MID 60S.
ALOFT...THE MAIN FEATURE OF INTEREST IS A TROUGH AXIS EXTENDING FROM
THE WRN GRT LKS TO JUST WEST OF THE AR STORMS.
WKND FCST IS UNSETTLED AT BEST AS A MOIST/UNSTABLE AIRMASS INTERACTS
WITH SEVERAL FEATURES. MDLS FLIP-FLOPPED BADLY OVER THE LAST 24HR ON
WHICH DAYS SHOULD SEE MORE RAIN...AND 00Z MDLS HAVE GONE BACK TO
TODAY BEING A LITTLE DRIER...THEN LATE TONIGHT/SATURDAY LOOKING
WETTER. WILL BE GOING MOSTLY WITH THIS MINDSET TODAY...BUT UPSTREAM
TRENDS ACROSS AR/WRN TN MAY REQUIRE ADJUSTMENTS AT ISSUANCE.
TODAYS FCST IS A TOUGH ONE...AS DEBRIS CS COULD EASILY LIMIT DAYTIME
HEATING AND THUS INSTABILITY AND PCPN CHANCES. DEPENDING ON UPSTREAM
ACTIVITY...TEND TO THINK ACTIVITY WILL STILL REMAIN RATHER SCTD WITH
THE FRONT STILL DRAPED NEAR THE OHIO RIVER AND UPR-LVL SUPPORT
MOVING MORE TO THE NORTH. FEATURES COME INTO BETTER ALIGNMENT LATER
TONIGHT /ESPECIALLY AFTER MIDNIGHT/ WHEN AN UPPER WAVE IS PROGGED TO
PIVOT SWD INTO THE OH VLY AT THE SAME TIME THE FRONT MOVES INTO TN.
MORE FAVORABLE CONDITIONS WILL PERSIST INTO SATURDAY AS DAYTIME
HEATING SUPPLANTS THE PRESENCE OF THE BOUNDARY. FOR NOW...THE BEST
CHANCE OF RAIN LOOKS TO BE LATE TONIGHT THRU TMRW...HOPEFULLY
KEEPING AREA INDEPENDENCE DAY ACTIVITIES AND FIREWORKS SHOWS MOSTLY
DRY. WILL KEEP ALL POPS IN THE CHANCE CATEGORY /NO HIGHER THAN 50
PCT/ FOR THE TIME BEING DUE TO RECENT POOR MODEL PERFORMANCE.
NAM/GFS BUFR SOUNDINGS SHOW DECENT LOW-LVL LAPSE RATES COINCIDING
WITH SOME MID-LVL DRY AIR THIS AFTN...WHICH IS A FAVORABLE SITUATION
FOR MICROBURSTS. WINDEX VALUES REFLECT THIS BY PEAKING IN THE 50-60
RANGE THIS AFTN...SO AN ISLTD STRONG MICROBURST IS PSBL. THE COLUMN
WILL CONTINUE TO MOISTEN TONIGHT IN RESPONSE TO PERSISTENT MOISTURE
ADVECTION...WITH PWATS EXPECTED TO EXCEED 1.75IN LATE TONIGHT/TMRW.
SO THE THREAT WILL TRANSITION TO LCL HVY RAIN...AND GFS QPF REFLECTS
THIS BY PAINTING 1.5-2 INCHES OF RAIN NORTH OF THE TN RVR. THIS MAY
NOT BE OUT OF THE QUESTION...BUT SINCE PROMISES OF RAIN HAVE FALLEN
SHORT LATELY...WILL NOT BE THAT OPTIMISTIC YET.
ANOTHER UPPER WAVE WILL IMPACT THE AREA HEADING INTO SUNDAY...AS THE
UPR LOW OVER OHIO EJECTS INTO THE NERN CONUS. THUS AT LEAST CHC POPS
STILL LOOK WARRANTED SAT NIGHT/SUNDAY THOUGH THE ATMOSPHERE MAY NOT
BE QUITE AS MOIST.
HIGHS MAY GET TO AROUND 90 TODAY DEPENDING ON THE DEBRIS CS...BUT
THIS WILL BE THE WARMEST DAY THRU THE SHORT TERM AS MORE WIDESPREAD
CLOUDS AND RAIN TAKE HOLD. GFS MOS VALUES ARE THE MOST REASONABLE
AND WILL TREND IN THAT DIRECTION.
LONG TERM...MONDAY THROUGH THURSDAY...
PATTERN FOR NEXT WEEK REMAINS RATHER MURKY. MED-RANGE MDLS ARE NOT
FAR APART IN SHOWING BROAD BUT WEAK RIDGING ACROSS THE SERN CONUS.
HOWEVER...IT DOES NOT APPEAR TO BE STRONG ENOUGH TO KEEP EASTERLY
WAVES OUT OF THE REGION...NOR ANY WEAKER DISTURBANCES THAT MAY
TRAVERSE THE MIDWEST. WITH MINIMAL MDL AGREEMENT ON THESE DETAILS...
CONFIDENCE IN THIS TIME PERIOD IS LOW...AND WILL BE MAINLY GOING
WITH MODIFIED CLIMATOLOGY. DOUBT THAT 30 POPS WILL END UP BEING
WARRANTED EACH DAY OR 20 POPS NEEDED EACH EVENING...BUT IT IS
IMPOSSIBLE TO PINPOINT THESE ENHANCING FEATURES THIS FAR IN ADVANCE
AND WILL CONTINUE WITH THE GOING FCST STRATEGY. AM EQUALLY SKEPTICAL
OF SOME OF THE VARIATIONS IN TEMPS INDICATED BY THE GFSX MOS...SO
WILL BE GOING MOSTLY WITH CLIMO HERE AS WELL.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
PREV DISCUSSION...BCC
UPDATE...KULA
Hazardous weather outlook, Jul 4, 10:10 AM CST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1110 AM CDT FRI JUL 4 2008
ALZ001>010-016-TNZ076-096-097-042300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1110 AM CDT FRI JUL 4 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON.
A FEW OF THESE STORMS WILL BE CAPABLE OF ISOLATED DOWNBURST WINDS
CAPABLE OF DAMAGE. ISOLATED SEVERE STORMS ARE POSSIBLE WITH WINDS
IN EXCESS OF 60 MPH POSSIBLE...ALTHOUGH THE MAJORITY OF THE STORMS
WILL PRODUCE 30 TO 40 MPH WINDS.
THIS EVENING AND TONIGHT...MORE ORGANIZED THUNDERSTORMS CAPABLE OF
HEAVY RAIN...LIGHTNING AND GUSTY WINDS WILL TRACK EAST INTO THE
TENNESSEE VALLEY. BETWEEN 6 PM AND 9 PM...THE THREAT OF
THUNDERSTORMS WILL BE GREATEST IN NORTHWEST ALABAMA AND SOUTHERN
MIDDLE TENNESSEE...THEN AFFECT THE REMAINDER OF THE TENNESSEE VALLEY
OVERNIGHT. HOWEVER...AN ISOLATED THUNDERSTORM IS POSSIBLE JUST
ABOUT ANYWHERE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
OVER THE WEEKEND...SCATTERED THUNDERSTORMS WILL BE CAPABLE OF
LOCALIZED HEAVY RAIN AND GUSTY WINDS BOTH SATURDAY AND SUNDAY.
FROM MONDAY THROUGH THURSDAY...ISOLATED TO SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS ARE EXPECTED.
.SPOTTER CALL TO ACTION STATEMENT...
WIDESPREAD FORMAL ACTIVATION OF STORM SPOTTERS AND EMERGENCY
MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME...BUT LOCAL
STORMS MAY NECESSITATE ACTIVATION IN A FEW AREAS.
KULA
In the hours before
Special weather statement, Jul 4, 10:09 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1109 AM CDT FRI JUL 4 2008
ALZ001-002-041700-
COLBERT-LAUDERDALE-
1109 AM CDT FRI JUL 4 2008
...SIGNIFICANT WEATHER ALERT FOR WESTERN COLBERT AND LAUDERDALE
COUNTIES UNTIL NOON CDT...
DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR
IUKA...MOVING EAST AT 25 MPH.
WINDS UP TO 40 MPH AND SUDDEN CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MALONE.
MARGERUM.
MT HESTER.
CHEROKEE.
BARTON.
RED ROCK.
IF ON OR NEAR THE SOUTHERN OR EASTERN SEGMENTS OF PICKWICK
LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON
THE WATER IN A THUNDERSTORM
KULA
Special weather statement, Jul 4, 10:36 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1136 AM CDT FRI JUL 4 2008
ALZ004-005-007-041700-
LAWRENCE-LIMESTONE-MORGAN-
1136 AM CDT FRI JUL 4 2008
...SIGNIFICANT WEATHER ALERT FOR EASTERN LAWRENCE...SOUTHERN
LIMESTONE AND WESTERN MORGAN COUNTIES UNTIL NOON CDT...
DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MOULTON...MOVING EAST AT 15 MPH.
WINDS UP TO 40 MPH AND SUDDEN CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MOULTON.
SPEAKE.
CADDO.
NEEL.
IF ON OR NEAR THE EASTERN SEGMENT OF WHEELER LAKE...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
KULA
Special weather statement, Jul 4, 10:55 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1155 AM CDT FRI JUL 4 2008
ALZ001-002-041745-
COLBERT-LAUDERDALE-
1155 AM CDT FRI JUL 4 2008
...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAUDERDALE COUNTIES
UNTIL 1245 PM CDT...
DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF CHEROKEE TO 7 MILES SOUTHEAST OF
CHEROKEE TO 7 MILES NORTHWEST OF BELGREEN...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
RED ROCK.
PRIDE LANDING.
THREET.
NEW BETHEL.
CLOVERDALE.
SHEFFIELD.
FLORENCE.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
KULA
Special weather statement, Jul 4, 11:12 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1212 PM CDT FRI JUL 4 2008
ALZ007-041745-
MORGAN-
1212 PM CDT FRI JUL 4 2008
...SIGNIFICANT WEATHER ALERT FOR MORGAN COUNTY UNTIL 1245 PM CDT...
AT 1210 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF FLINT CITY...OR 10 MILES WEST OF HARTSELLE...MOVING
EAST AT 16 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
DANVILLE.
NEEL.
BASHAM.
FLINT CITY.
HARTSELLE.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
KULA
Special weather statement, Jul 4, 11:25 AM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1225 PM CDT FRI JUL 4 2008
TNZ096-041800-
LINCOLN-
1225 PM CDT FRI JUL 4 2008
...SIGNIFICANT WEATHER ALERT FOR LINCOLN COUNTY UNTIL 100 PM CDT...
AT 1223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF FAYETTEVILLE...MOVING EAST AT 10 MPH.
WINDS UP TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BOONSHILL.
HARMS.
CARMARGO.
HOWELL.
FAYETTEVILLE.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
KULA
Lightning, Lauderdale
- When
- July 4, 11:30 AM CST
- Where
- Lauderdale County, 1.16 mi SSW of Florence
- Injuries
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 34.786, -87.681
A lightning bolt hit a tree in McFarland Park in the City of Florence. The lightning bolt also affected a female teenager standing beneath this tree, who was taken to the hospital for treatment with minor injuries.
Thunderstorm Wind, Lauderdale
- When
- July 4, 11:50 AM CST to 12:00 PM CST
- Where
- Lauderdale County, 2.61 mi WNW of Upper Green Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 34.995, -87.542
A severe thunderstorm knocked down a tree on county road 177, three miles northwest of Green Hill.
Thunderstorm Wind, Lauderdale
- When
- July 4, 12:15 PM CST to 12:20 PM CST
- Where
- Lauderdale County, 0.69 mi N of Anderson
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.930, -87.270
Severe thunderstorms knocked down a few trees and power lines in the Anderson community.
Thunderstorm Wind, Madison
- When
- July 4, 1:08 PM CST to 1:13 PM CST
- Where
- Madison County, 1.36 mi E of Madison Xrds
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.904, -86.696
A severe thunderstorm knocked down multiple trees and power lines at the intersection of Pulaski Pike and Carters Grove Road.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Virginia, July 4, 20081 injured · $71,000 · 56 kt wind · 9 events
- Hail and Damaging Winds in Maryland, July 4, 2008$92,000 · 50 kt wind · 6 events
- Flash Flood and Hail in Mississippi, July 4 to 5, 2008$45,000 · 1.75 in hail · 12 events
- Hail and Damaging Winds in Montana, July 4, 20081.75 in hail · 43 events
- Flash Flood and Hail in Mississippi, July 4 to 5, 2008$35,000 · 1 in hail · 16 events
- Hail and Damaging Winds in Montana, July 4, 2008$32,000 · 1.75 in hail · 12 events
- Damaging Winds in Virginia, July 4, 2008$22,000 · 52 kt wind · 15 events
- Damaging Winds and Lightning Strike in Alabama, July 4, 20083 injured · $5,000 · 50 kt wind · 5 events
- Hail and Damaging Wind in Arizona, July 4, 2008$25,000 · 60 kt wind · 2 events
- Hail and Damaging Wind in Oklahoma, July 4, 2008$20,000 · 1.25 in hail · 2 events
- Wildfire and Damaging Winds in Montana, July 4, 2008$2,000 · 61 kt wind · 15 events
- Hail and Damaging Winds in Georgia, July 4, 20081 injured · $7,000 · 52 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 111982, 111983, 111984, 111985.